# SDR ASAA2013021193870

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 2,890 hours, 854 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: PARTAD10002
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, AT FL360 DUCT SPLIT NOTED.  LT 34 PSI N2 87.3, RT 8 PSI N2 87.1.  TECH SERVICES REQUEST TO T/S AND REPAIR RT ENG PNEUMATIC SYS.  ACFT GROUNDED.  R & R THE FOLLOWING ON NR 2 ENGINE 390 PRECOOLER CONT SENSOR REF 36-12-03-000-801, 36-12-03-400-801.  450 THERMOSTAT REF 36-11-05-000-801, 36-11-05-400-801.  PRECOOLER CONTROL VALVE REF 36-12-02-000-801, 36-12-02-400-801.  ACCOMPLISHED REPAIR CONFIRMATION FIM 36-10-00-810-804.  FAILED CHECK WITH NR 2 ENGINE DUCT PRESSURE REMAINING AT 0.  FOUND CONTACT NR 2 OF AIR COND ACCY UNIT CONNECTOR D10002A PULLED FROM BACK OF CONNECTOR.  RESEATED CONTACT REF SWPM 20-71-11.  NR 1 ACAU OPS & GROUND VERIFY NORMAL REF MM 21-51-02.  NR 2 ACAU OPS NORMAL REF MM 21-51-02.  GROUND VERIFICATION OF NR 2 BLEED AIR REG SUCCESSFUL REF WDM 36-11-11 AND OF NR 2 ACAU REF MM 21-51-02.
